Opened Access Norms of hypercyclic sequences
Cites
Show item statistics
Icon
Export to
Author: Bernal González, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2004
Published in: Mathematica Pannonica, 15 (2), 221-230.
Document type: Article
Abstract: In this note, is proved that every member of a wide class of Banach spaces supports a sequence (Tn) of operators with a hereditary hypercyclic subsequence (Tnk) such that (Tn) itself does not satisfy the so-called Hypercyclicity Criterion and such that, in addition, the norms of the Tn's are controlled in a certain natural sense.
Cite: Bernal González, L. (2004). Norms of hypercyclic sequences. Mathematica Pannonica, 15 (2), 221-230.
Size: 591.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/41790

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)